# SDR JJBA202001109002

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 39,840 hours, 25,245 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LG/AIR GROUND FAIL IN AIR, MESSAGE WENT AWAY AFTER QRH WAS PERFORMED (MESSAGE APPEARED IMMEDIATELY WHEN GEAR SELECTED DOWN, WENT AWAY ON ITS OWN AFTER 4-5 MIN). SERVICED NLG. C/W LANDING GEAR SWING. OPS GOOD.
